# SDR 2010FA0000856

- Difficulty date: August 21, 2010
- Submitted: August 21, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: D53470394200
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT CROSS SECTION ATTACH FITTING FR 58 BL 0.  NO CORROSION REMOVAL LIMITS FOUND IN SRM.  FITTING REPLACED WITH NEW PART.
